# SDR 7S1A20170616

- Difficulty date: June 12, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N365TB
- Make and model: Cessna 525A
- Aircraft serial: 0139
- Aircraft time: 4,221 hours, 5,143 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 52771316
- Part serial: 845
- Condition: Failed
- Location: Cabin Pressure
- Part time: 4,221 hours, 5,143 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

EXPERIENCED CABIN ALTITUDE CLIMBING ENROUTE TO FL 430.  REQUESTED DESCENT AND DIVERTED TO UNSCHEDULED LANDING. TROUBLESHOT PROBLEM AND FOUND DEFECTIVE PRIMARY OUTFLOW VALVE, INTERMITTENT CONTROL SOLENOID. REPLACED PRIMARY OUTFLOW VALVE WITH OVERHAULED UNIT PART 52771-316, SERIAL NUMBER 1086. PERFORMED CHECK FLIGHT TO FL430 TO CHECK ALL PARAMETERS OF PRESSURIZATION CONTROL SYSTEM IN ACCORDANCE WITH AIRCRAFT OPERATION AND MAINTENANCE MANUAL PROCEDURES. NO DEFECTS NOTED AT THIS TIME.
